# SDR SWAA2025103017977

- Difficulty date: September 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663.  CRACK LENGTH: 0.200 IN.  PERFORMED REPAIR ON THE PRESSURE DECK IAW SRM 53-40-51-2R-2, REPAIR 2.
